# SDR DALA2022022801261

- Difficulty date: February 27, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 57,717 hours, 29,836 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3115 - FWD LAV O2 MASK DEPLOYED. CORRECTIVE ACTION: STOWED FWD LAV O2 MASK PER A319 AMM 35-21. (8278322)
